# SDR ASAA2013050994778

- Difficulty date: May 9, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 24,783 hours, 7,456 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 1074926
- Part serial: 9858
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 19,284 hours, 6,319 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH NR 2 ENG START FIRST, NR 1 ENG WILL ONLY MAX MOTOR TO 23 N2.  ACFT GROUNDED.  WITH NR 2 ENGINE RUNNING NR 1 ENGINE MOTORED TO 23.  DUCT PRESSURE APPROX 15-20 PSI.  TURNED OFF NR 2 ENGINE BLEED SWITCH AND PRESSURE RESUMED TO NORMAL AND MAX MOTOR WENT TO 30 N2.   TURNING THE ISOLATION SWITCH TO CLOSED WILL ACCOMPLISH THE SAME.  REPLACED PRSOV IAW MM 36-11-04 3. A-I.  REPLACED BLEED AIR REGULATOR IAW MM 36-11-03-400 A-F.
